# SDR COMA0060864

- Difficulty date: October 27, 2000
- Submitted: October 31, 2000
- Operation: Air carrier
- Aircraft: N938CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7046
- Aircraft time: 14,961 hours, 14,476 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Pin
- Part number: 500210615
- Condition: Scored
- Location: Vertical Stab
- Part time: 14,961 hours, 14,476 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB INNER PIVOT PIN AND OUTER PIVOT P/N SEIZED.  REMOVED SCORED/GAUGED BUSHING FROM RT VERT STAB FITTING AT HORIZONTAL STAB PIVOT POINT.  INSTALLED NEW BUSHING P/N 600-21061-7 (THAT WAS MACHINED IAW WVAC EO 601R-55-1842) IAW CRJ MM 20-26-00-910-803.
